# SDR SWAA2022072028070

- Difficulty date: July 12, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 57,931 hours, 34,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EXIT LIGHT LENS IS LOOSE. / [01] REPLACED AND INSTALLED EXIT LIGHT LENS ON L-1 DOOR IAW AMM 33-51-01-960-802 STEP 3. (5); (D); (10)   A-TAG: A136520 P/N: 702409DME1008;[02] ALL WORK C/W AUDIT C/W
